# SDR ASAA0996791

- Difficulty date: October 13, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 22,117 hours, 8,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 15091006887070
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT BEAM HAS EVIDENCE OF A PREVIOUS BLENDOUT THAT IS KNIFE EDGED. BLEND AREA OUT OF LIMITS REMOVED AND FABRICATED FLOOR SUPPORT BEAM AND INSTALLED IN THE AFT PIT.
